RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 5, Pages 1221–1248 (Mi zvmmf5174)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic methods in fluid dynamics

O. S. Ryzhov

Moscow

Full text: PDF file (3683 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:5, 127–151

Bibliographic databases:

UDC: 517.958:532.5
MSC: Primary 76-02; Secondary 76M99, 76B60, 76H05, 76V05, 76K05
Received: 08.04.1980

Citation: O. S. Ryzhov, “Asymptotic methods in fluid dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 20:5 (1980), 1221–1248; U.S.S.R. Comput. Math. Math. Phys., 20:5 (1980), 127–151

Citation in format AMSBIB
\Bibitem{Ryz80}
\by O.~S.~Ryzhov
\paper Asymptotic methods in fluid dynamics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 5
\pages 1221--1248
\mathnet{http://mi.mathnet.ru/zvmmf5174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=593502}
\zmath{https://zbmath.org/?q=an:0542.76001}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 5
\pages 127--151
\crossref{https://doi.org/10.1016/0041-5553(80)90092-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5174
  • http://mi.mathnet.ru/eng/zvmmf/v20/i5/p1221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Bogdanov, V. N. Diesperov, V. I. Zhuk, A. V. Chernyshev, “Triple-deck theory in transonic flows and boundary layer stability”, Comput. Math. Math. Phys., 50:12 (2010), 2095–2108  mathnet  crossref  adsnasa
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:145
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020